Help! zoloft is no longer working!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

angelina114
Regular Member


Date Joined May 2006
Total Posts : 45
   Posted 11/29/2006 9:50 AM (GMT -6)   
i thought I was on the road to recovery, but my panic is back and my anxiety is horrible! I have been on Zoloft for 6 months and I was recently upped to 200mg a day. it is not working anymore and the Klonopin just makes me sooooo tired. I only take it at night. I don't know what to do. should I switch meds or stay with the Zoloft and up my dose? Isn't 200 mg pretty high?
any suggestions would be greatly appreciated as I feel like I am going crazy!!

MsKittie
Veteran Member


Date Joined Jul 2006
Total Posts : 789
   Posted 11/29/2006 12:21 PM (GMT -6)   
Hi angelina114
 I'm sorry theses feelings are back hun they may be due to the up comming holidays. I would call my dr and see what he would reccamend you do hun. Please keep us posted oh how you are doing and some one will be along in a bit to help you further.
(((HUGS)))
   MsKittie
 
~*~*~*~*~*~*~*~*~*~*~*~*~*~*  
I have an illness, My illness don't have me.
~*~*~*~*~*~*~*~*~*~*~*~*~*~*                                      
 
Being happy doesnt mean everything's perfect.It means you've decided to see beyound the imperfrctions!God didn't promise days without pain, laughter without sorrow, sun without rain, but HE did promise strength for the day, comfort for the tears & light for the way                                        

 

 


hopefulmigrainer
Veteran Member


Date Joined Oct 2006
Total Posts : 902
   Posted 11/29/2006 1:33 PM (GMT -6)   
Hi angelina, please do talk with your doctor. You should not have to figure this out alone. Are you doing cognitive behavior therapy or insight therapy with a psychologist. I find that meds are only 1/2 the answer. Take care of yourself but let the doctors help you.

Greeves
New Member


Date Joined Dec 2006
Total Posts : 11
   Posted 12/17/2006 11:15 PM (GMT -6)   
yes, as HM said you need therapy along with meds to have the best effect.  Talk to your MD as well b/c sometimes SSRI's can make anxiety worse in some people.  I heard this about Welbutrin.  Best of luck hon.

nervymeg
Veteran Member


Date Joined Jul 2006
Total Posts : 2721
   Posted 12/18/2006 1:45 AM (GMT -6)   
Angelina, sorry to hear about the set-back.  Sometimes these things just happen and this time of year does not help.  Speak to your doc, certainly but try not to get too dis-heartened.  This may just be one step back for now and you'll be doing much better soon.  Anxiety always comes in cycles so please stay hopeful and keep us posted.  Anti-deps do nothing for me, maybe you could talk other meds with your doc??????

Dance like no-one's watching,
 
Love Thy Neighbour, just don't get caught!
 
NervyMeg


angelina114
Regular Member


Date Joined May 2006
Total Posts : 45
   Posted 12/18/2006 8:22 AM (GMT -6)   
Thank you for the replys! I actually decided to get off the SSRI's. I have slowly decreased my dosage and right now I am no 50mg instead of the 200. doing great so far with just a few side effects(dizzy, sweats and chills) but it is tolerable. I feel better overall and maybe I am one of those who needs different meds. I still take the Klonopin here and there for the dizzyness and anxiety and that seems to really help. I have an appt with my dr in 2 weeks--hopefully she will be supportive of my decision :-)
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 26, 2016 5:27 AM (GMT -6)
There are a total of 2,693,927 posts in 297,454 threads.
View Active Threads


Who's Online
This forum has 152109 registered members. Please welcome our newest member, dgdg.
264 Guest(s), 3 Registered Member(s) are currently online.  Details
anastaciamadrid7, Rasi, halbert


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer